First order theories for nonmonotone inductive definitions: recursively inaccessible and Mahlo

Jäger, Gerhard (2001). First order theories for nonmonotone inductive definitions: recursively inaccessible and Mahlo. The journal of symbolic logic, 66(3), pp. 1073-1089. Cambridge University Press 10.2307/2695093

[img]
Preview
Text
S0022481200010495.pdf - Published Version
Available under License Publisher holds Copyright.

Download (1MB) | Preview

In this paper first order theories for nonmonotone inductive definitions are introduced, and a proof-theoretic analysis for such theories based on combined operator forms à la Richter with recursively inaccessible and Mahlo closure ordinals is given.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Jäger, Gerhard Max

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISSN:

0022-4812

Publisher:

Cambridge University Press

Language:

English

Submitter:

Marceline Brodmann

Date Deposited:

28 Jul 2020 09:52

Last Modified:

28 Jul 2020 09:52

Publisher DOI:

10.2307/2695093

BORIS DOI:

10.7892/boris.115952

URI:

https://boris.unibe.ch/id/eprint/115952

Actions (login required)

Edit item Edit item
Provide Feedback